| Catalog Number |
443712 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use of bd max¿ vaginal panel, a false positive candida glabrata patient result was obtained.There was no report of patient impact.
Additional Manufacturer Narrative
D.2.Additional medical device types: nsu, ouy, pqa.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore, this is not considered to be a reportable malfunction.
Event or Problem Description